On a Multivariate Pareto Distribution
Vali Alexandru Asimit
University of Manchester - School of Mathematics
York University - Department of Mathematics and Statistics
Ovidius University of Constanta
July 29, 2009
Insurance: Mathematics and Economics, Vol. 46, No. 2, 2010
A multivariate distribution possessing arbitrarily parameterized Pareto margins is formulated and studied. The distribution is believed to allow for an adequate modeling of dependent heavy tailed risks with a non-zero probability of simultaneous loss. Numerous links to certain nowadays existing probabilistic models, as well as seemingly useful characteristic results are proved. Expressions for, e.g., decumulative distribution functions, densities, (joint) moments and regressions are developed. An application to the classical pricing problem is considered, and some formulas are derived using the recently introduced economic weighted premium calculation principles.
Number of Pages in PDF File: 21
Keywords: Multivariate Pareto distributions, characterizations, mixtures, dependence, simultaneous loss, economic weighted pricing
Date posted: July 29, 2010 ; Last revised: September 20, 2010
© 2015 Social Science Electronic Publishing, Inc. All Rights Reserved.
This page was processed by apollo4 in 0.626 seconds